# SDR DXTA2024092600646

- Difficulty date: September 23, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000022
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL410, VERY LOUD FLUTTER SOUND WAS FELT AND HEARD.  THEN ABOUT 30 SECONDS LATER AN AMBER GEAR DOOR OPEN CAS MESSAGE DISPLAYED. CAS STAYED ON FOR ABOUT A MINUTE OR TWO THEN EXTINQUISHED, WHILE DOING QRH CHECKLIST. AFTER CAS EXTINGUISHED, THE NOISE STOPPED AS WELL. CORRECTIVE ACTION: REMOVED NOSE UPLOCK SWITCH PN S3177-1 AND INSTALLED NEW SWITCH. ADJUSTED SWITCH AND PERFORMED OPERATIONAL LANDING GEAR CHECK, SWITCH IS WITHIN LIMITS. LANDING GEAR OPERATIONAL CHECKS GOOD. WORK DONE IN ACCORDANCE WITH 700 MM 32-31-05 <(>&<)> 32-31-00. 2024-09-26 13:26:31
